# SDR CVGA20180608002

- Difficulty date: June 4, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N417MH
- Make and model: Cessna 525A
- Aircraft serial: 525A0054
- Aircraft time: 4,620 hours, 3,576 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: No Indication
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L, A

## Discrepancy

RIGHT MAIN GEAR LIGHT WOULD NOT ILLUMINATE WITH GEAR HANDLE SELECTED DOWN. EMERGENCY GEAR EXTENSION WAS PERFORMED PRIOR TO LANDING AND AN EMERGENCY WAS DECLARED. AIRCRAFT LANDED AND TAXIED IN WITHOUT INCIDENT.
